MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD NEXIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD NEXIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 383516
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Proper insertion procedure was performed and iv inserted into patient to left ac [antecubital] with lab draw.While obtaining labs, port located below catheter was leaking blood.Flushed iv catheter and fluids were also leaking at same site.Attempted to troubleshoot connections of iv but catheter continued to leak; iv removed from patient intact.Demonstrated issue with charge nurse by flushing removed iv catheter and compared to another product of the same lot number that did not have this issue.Patient had to have another iv inserted due to first iv malfunction.No issues with new iv established with same lot number and no other issues with catheter during shift.

Brand Name
BD NEXIVA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr.
franklin lakes NJ 07417
MDR Report Key23671506
Report Number23671506
Device Sequence Number9808201
Product Code FOZ
UDI-Device Identifier00382903835164
UDI-Public(01)00382903835164
Combination Product (Y/N)N
Initial Reporter StateMD
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/14/2025
Report Date (Section F) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number383516
Device Catalogue Number383516
Device Lot Number5187211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale
Patient Weight60 KG
Date Report Sent to FDA11/14/2025